Journal of Mathematics of Kyoto University

On $t$-ideals of an integral domain

Toshio Nishimura

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 13, Number 1 (1973), 59-65.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523435

Digital Object Identifier
doi:10.1215/kjm/1250523435

Mathematical Reviews number (MathSciNet)
MR319984

Zentralblatt MATH identifier
0261.13003

Citation

Nishimura, Toshio. On $t$-ideals of an integral domain. J. Math. Kyoto Univ. 13 (1973), no. 1, 59--65. doi:10.1215/kjm/1250523435. https://projecteuclid.org/euclid.kjm/1250523435


Export citation